# SDR FDEA201607162478

- Difficulty date: July 16, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 25,303 hours, 14,013 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327046500800
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 232RG HAS 2 EA PUNCTURES ON TOP SURFACE FABRICATED FLOOR PANEL 232RG ON NR T16/1218614 IAW SRZ 25-005.  CLASSIFIED AS A CAT-A, MAJOR REPAIR.
